# SDR HEEA078513

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,501 hours
- Engine: Allsn 250C47B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Harness
- Part number: 23065805
- Part serial: NX0419
- Condition: Failed
- Location: Fadec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC FAIL AND FADEC FAULT LIGHTS KEEP COMING ON. REPLACED WITH SERVICEABLE HARNESS.  TO BE SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
